Quadratic Chabauty and rational points, I: p-adic heights

Author: 

Balakrishnan, J
Dogra, N

Publication Date: 

20 July 2018

Journal: 

Duke Mathematical Journal

Last Updated: 

2020-07-05T18:55:09.663+01:00

Issue: 

11

Volume: 

167

DOI: 

10.1215/00127094-2018-0013

page: 

1981-2038

abstract: 

We give the first explicit examples beyond the Chabauty–Coleman method where Kim’s nonabelian Chabauty program determines the set of rational points of a curve defined over Q or a quadratic number field. We accomplish this by studying the role of p-adic heights in explicit non-Abelian Chabauty.

Symplectic id: 

589615

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article